RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 21, Number 2  


A computable structure with non-standard computability
R. R. Avdeev, V. G. Puzarenko
3
On differences between DP-coloring and list coloring
A. Yu. Bernshteyn, A. V. Kostochka
61
Nonlocal boundary value problems for Sobolev-type fractional equations and grid methods for solving them
M. Kh. Beshtokov
72
Exponential inequalities for the distributions of $V$-processes based on dependent observations
I. S. Borisov, V. A. Zhechev
102
Iterative processes for ill-posed problems with a monotone operator
V. V. Vasin
117
Convergence of the successive approximation method in the Cauchy problem for an integro-differential equation with quadratic nonlinearity
V. L. Vaskevich, A. I. Shcherbakov
136
Symmetrizations of distance functions and $f$-quasimetric spaces
A. V. Greshnov
150
On topology of manifolds admitting a gradient-like flow with a prescribed non-wandering set
V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, V. S. Medvedev
163
Optimal feedback control for a thermoviscoelastic model of the motion of water polymer solutions
V. G. Zvyagin, A. V. Zvyagin
181
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020